# SDR CAL960556

- Difficulty date: May 5, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14335
- Make and model: Boeing 7373T0
- Aircraft serial: 23573
- System (JASC): 2612 · Fire Detection
- Part: Connector
- Condition: Corroded
- Location: Nr 1 Engine
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: E, A

## Discrepancy

DFW - FLT 0624 - THE NR 1 ENGINE OVERHEAT ANNUNCIATOR LIGHT ILLUMINATED IN CRUISE FLIGHT, BUT EXTINGUISHED AFTER 10 SECONDS.  WHEN LIGHT CAME ON 2ND TIME, CREW DISENGAGED AUTOTHROTTLES AND SPLIT THROTTLE 74 PERCENT N1 AND 92 PERCENT N2.  LIGHT CONTINUED TO GO OFF AND ON INTERMITTENTLY.  NR 1 ENG WAS SHUT DOWN AND ACFT DIVERTED TO DFW WHERE IT LANDED WITHOUT INCIDENT.  MX FND NR 1 ENGINE CORE FIRE LOOP CONNECTORS CORRODED.  WIRE SIDE OF BOTH A AND B CONNECTORS CLEANED.  UPPER AND LOWER LOOPS TESTED NORMAL.  IN ADDITION, AFT CORE FIRE DETECTION LOOP A AND B WAS REMOVED ADN REPLACED. OPERATIONAL AND FUNCTIONAL CHECKS WERE GOOD.  (X)
